# SDR ARWR960356

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Sta Xw 217.875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT OUTBOARD FLAP APPROXIMATE STA XW217.875 ICE SHIELD LEADING EDGE FLAP CUT-OUT AREA WITH GOUGES AT UPPER SKIN AREA (FRONT SPAR).  REPAIRED AREA IAW DER DWG MHA3052.  APPLIED CORROSION X IAW SRM 51-1-8 AND CLOSED L/E PANEL IAW SRM 51-3-0.  (X)
